HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Determinacy, transversality and Lagrange stability

Files in This Item:
pre431.pdf717.48 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83577

Title: Determinacy, transversality and Lagrange stability
Authors: Ishikawa, G. Browse this author
Issue Date: 1-Oct-1998
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 431
Start Page: [1]
End Page: 13
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69181
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University